Discussions By Condition: Ears, Nose, Mouth & Throat conditions

Please HELP!

  • Posted By: Anonymous
  • April 22, 2009
  • 07:21 PM

Hey guy's, well my name is Kevin, and I attend high school. Thing is over 7-8th grade I believe I had what you called "Fluid in the ears". So I went to a specialist, got tubes in my ears, and 2 yrs later I believe, I get them removed. After a few months, my ears pop constantly every 1-5 minutes. I pinch my nose, then sniff all the time. People think im crazy and nasty and dirty in my high school because there all immature. I pinch it really hard and it goes to a normal state then goes back after 5 minutes. Not to mention the fact I have been having allergys for about 1 yr, stuffy nose etc. When I was on my tubes or before i; I don't remeber, I was taking medicines called "Ciprodex", "Triamcinolone", "Floxin Otic", I didn't take them much because it irritated me so much. But, when I swallow,sniff,yawn it sounds like a drum banging in my ears. I have ADHD and I take medicine, I noticed when I take the medicine I do my work, I am more calm, I am very tired, and MY EARS POP much more then if I don't take it. I don't know if I have wax in my ears or anything, but it really annoys me. I don't really know that much about health and ears but if anyone is out there that knows what I can do. PLEASE HELP ME!

Just please HELP, I am desperate, it annoys me so much.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?